≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

antibiotic causing muscle weakness

I have been given antibiotic for sinus congestion which in turn causing muscle weakness,whenever I use antibiotic I feel muscle weakness. Plz advice any homeopathy medicine for this problem
 
  fmsryp on 2016-07-25
This is just a forum. Assume posts are not from medical professionals.
Nux Vom 200, 5 drops in an ounce of water at bedtime.

ACIDUM PHOS. 30,5 pills three times a day.from day 2

Feed back after 3 days.

Stop taking antibiotics for these minor ailments and fall in love with homeopathy.
[message edited by anuj srivastava on Mon, 25 Jul 2016 13:12:35 UTC]
 
anuj srivastava 3 years ago

[message deleted by kadwa on Mon, 25 Jul 2016 07:24:11 UTC]
 
kadwa 3 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.